# SDR 9503679927

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 5220 · Emergency Exits
- Part: Door Mechanism
- Condition: Worn
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO LATCH THE FORWARD RIGHT OVERWING EMERGENCY EXIT HANDLE.  REPLACED THE DOOR, CHECKED OK.
